Hi I didn't do Harvoni but I see you have been waiting for an answer. I think it is possible that these side effects are due to Harvoni.
I have seen others have problems afterwards. To me your side effects remind me of when I finished Interferon. I had brain fog and my eyes were very dry. I had to use eye drops.
I saw an article about Yale suing the FDA for raw clinical data so that doctors can make a better decision on what they want to prescribe for their patients. What that means to me, just another patient like you, is that doctors are thinking that not all of the clinical data was released. I think they are having problems. Just a naive opinion.
I''l get the article
Sorry for all the messages, I wanted to let you know that the last article has other peopls's experiences at the bottom of the articles.
I mainly wanted to say, you are not alone, there are others.
That's why there is a law suit.
Doctors are saying the drug was approved so quickly that there wasn't time to learn about long term problems so they want raw clinical trials.
I wish you the best, Dee
I treated in the past for hep c with interferon 3 times but unfortunately it did not work. I was diagnosed with cirrhosis in Jan 2008. When the new meds were approved I treated with Harvoni and was finally cured of hep c 2 years ago but because of all the liver damage due to many years of infection I still have cirrhosis.
The good news is that with cure our cirrhosis may begin to improve with time.
Also, itching can be caused by cirrhosis. Some people try using oatmeal soap or soaking in oatmeal baths soaks.
How were you diagnosed with cirrhosis? Do you know your MELD score? Are you seeing a hepatologist associated with a liver transplant center? Not to say you are in need of a transplant but doctors at a liver transplant center are best equipped to follow patients like us with advanced liver disease.
2yrs post harvoni hair loss depression
I will say I never had cataracts before Harvoni. I noticed my vision got blurry after treatment and never cleared up. In the past three months, about 2 years after the treatment, I had both cataracts removed. Coincidence?
I did 12 week treatment with Harvoni for Hep C. Now cured of Hep C Yeah!!! I did experience hair loss that is not returning....I constantly have itchy feeling throughout my body and scalp.(drives my crazy )sometimes feels like being picked with tiny needles from the inside. I keep getting a reoccurring rash on my neck and chest, which itches. I never had any of these issues until I used Harvoni, I am sure they are the cause. I've been going to a dermatologist..no results he suggests an allergist. I guess I'll try that next. The rash has discolored my skin. Anyone else experiencing this?